Journal article icon

Journal article

Algebras of generalized quaternion type

Abstract:

We introduce and study the algebras of generalized quaternion type, being natural generalizations of algebras which occurred in the study of blocks of group algebras with generalized quaternion defect groups. We prove that all these algebras, with 2-regular Gabriel quivers, are periodic algebras of period 4 and very specific deformations of the weighted surface algebras of triangulated surfaces with arbitrarily oriented triangles. The main result of the paper forms an important step towards t...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1016/j.aim.2019.04.037

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Somerville College
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Advances in Mathematics Journal website
Volume:
349
Pages:
1036-1116
Publication date:
2019-04-30
Acceptance date:
2019-04-16
DOI:
ISSN:
1090-2082
Pubs id:
pubs:994731
URN:
uri:bb60ffbb-d943-4d9c-8b10-12d03b147869
UUID:
uuid:bb60ffbb-d943-4d9c-8b10-12d03b147869
Local pid:
pubs:994731

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP